Minimal F2-flows

Research output: Contribution to journalArticlepeer-review


Let σ be an ergodic endomorphism of the r-dimensional torus and Π a semigroup generated by two affine transformations lying above a. We show that the flow defined by Π admits minimal sets of positive Hausdorff dimension and we give necessary and sufficient conditions for this flow to be minimal.

Original languageEnglish
Pages (from-to)187-193
Number of pages7
JournalJournal of the Australian Mathematical Society
Issue number2
StatePublished - 1 Jan 1985
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'Minimal F2-flows'. Together they form a unique fingerprint.

Cite this